# SDR SWIA201436495

- Difficulty date: February 10, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 29,126 hours, 23,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 36 FS 484 OTBD CLIP CRACKED AT HI-LITE HOLES.  C CHECK INSTALLED NEWLY FABRICATED CLIP AT FS 484 LBL 36 IAW SRM.
